MathSciNet Relay Station
MathSciNet bibliographic data
MR531270 (80g:28020) 28D20
Rudolph, Daniel J. Classifying the isometric extensions of a Bernoulli shift. J. Analyse Math. 34 (1978), 36–60 (1979).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement